Title: Asymptotics of entropy integrals for orthogonal polynomials
Authors: Aptekarev, AI ×
Buyarov, VS
Van Assche, Walter
Dehesa, JS #
Issue Date: 1996
Publisher: Izd-vo "Nauka"
Series Title: Doklady Mathematics vol:53 issue:1 pages:47-49
ISSN: 0869-5652
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science